MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD SYRINGE 10ML LL W/NDL 21GX1IN; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD SYRINGE 10ML LL W/NDL 21GX1IN; PISTON SYRINGE
Catalog Number 30964220
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml ll w/ndl 21gx1in leaked.The following information was provided by the initial reporter: rcc received a complaint via email.Blood backing up into syringe; leaking infusion port.Item - 3096422 lot - 3264115.Additional information provided: 1) can you please provide date of event? 2) the provided material number 3096422, not match with batch number 3264115.Can you please provide material number if available? 3) any sample available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? 4) please share the captured photo of the event if available.5) any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.1.Date of event 12-3-2024 3.The 2 boxes of syringes have been sequestered an are available for investigation 4.No picture available 5.Amount of blood loss was not sufficient for an adverse event.Clinic address is (b)(6).
 
Additional Manufacturer Narrative
Investigation results: two 10ml syringes outside or their primary packaging (blister) with their separate components (stopper and plunger), four syringes inside their primary packaging (blister) and two cannulas inside a white cylinder were received by our quality team for evaluation.Six syringes have damage to the cylinder body.When extracting liquid through the syringe, the damage to the cylinder body of the syringe can cause the liquid to pass through the stopper.The reported incident was verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the damaged syringe cylinder wall occurred during production.This incident has been added to our database of reported incidents.
 
Event or Problem Description
No additional information.

Brand Name
BD SYRINGE 10ML LL W/NDL 21GX1IN
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21026666
Report Number9614033-2024-00090
Device Sequence Number9106960
Product Code FMF
UDI-Device Identifier00382903096428
UDI-Public(01)00382903096428(11)240904(17)280930(10)3264115
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30964220
Device Lot Number3264115
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown